SciELO - Scientific Electronic Library Online

 
vol.17 issue1Measurement of the electrostatic charge in airborne particles: I - development of the equipment and preliminary resultsPreparation of silica with controlled pore sizes for enzyme immobilization author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Brazilian Journal of Chemical Engineering

Print version ISSN 0104-6632On-line version ISSN 1678-4383

Abstract

RODRIGUES, M.A.  and  ODLOAK, D.. New robust stable MPC using linear matrix inequalities. Braz. J. Chem. Eng. [online]. 2000, vol.17, n.1, pp.51-69. ISSN 1678-4383.  http://dx.doi.org/10.1590/S0104-66322000000100005.

This paper addresses the stability of Model Predictive Control (MPC) with output feedback. The proposed controller uses a new state-space formulation of the system, and the control problem is presented as an LMI optimization problem. The stability condition for the closed loop is included as a Lyapunov inequality. The resulting optimization problem becomes nonlinear with the inclusion of the stabilizing condition. A suboptimal solution is developed and the problem reduces to a pair of coupled LMI problems. An iterative solution that converges to a stable output feedback gain is proposed. A polytopic set of process models can be considered. A simulation example is included in the paper and shows that the proposed strategy eliminates the usual practice of enforcing robustness by detuning the MP controller.

Keywords : model predictive control; output feedback; linear matrix inequalities; robust stability.

        · text in English

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License